# SDR DALA2024060605833

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0378086) A.A. / AD (ET) INSPECTION WAS PERFORMED ON FRAME AT A/C RAIL BRACKETS - INSP/MOD; SEC. 01. ON STA=727B BTW STR-8L AND STR-9L AT PAX CABIN CRACKS WERE FOUND OF: 01) 0.2IN. LENGTH AND 02) 0.1IN. LENGTH. SUMMARY OF NRC 00527: SEC. 01. ON STA=727B BTW STR-8L AND STR-9L WAS REPAIRED UNDER AMDS 2526-01236-02A.
